# SDR UALA2011080204003

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,335 hours, 11,634 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Circuit Card
- Part number: 285W02181
- Part serial: 85
- Condition: Faulty
- Location: Opac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPIC R1 AND OPIC R2 MESSAGES DISPLAYED.  REPLACED OPAC CARD RA2, MESSAGES CLEARED.  CHECKS OKAY.
